# SDR TWAA9808202

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 59585701
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IND - DLT 295 - DURING CRUISE, RT ENGINE FIRE WARNING CAME ON BOTH LOOPS.  ACCOMPLISHED FLIGHT HAND BOOK PROCEDURES.  REPLACED FIRE WARNING LOOPS MFG P/N 5958570-1.  (M)
